# SDR VJ9800038

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47484
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 702957A
- Condition: Inoperative
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR SLIDE FELL OFF.  REINSTALLED SLIDE IAW MM 2560 AND PERFORMED REQUIRED INSPECTIONS.
